Higher Syzygies of Elliptic Ruled Surfaces



Downloads per month over past year

Gallego Rodrigo, Francisco Javier and Purnaprajna, B. P. (1996) Higher Syzygies of Elliptic Ruled Surfaces. Journal of Algebra, 186 (2). pp. 626-659. ISSN 0021-8693

[thumbnail of 16.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0021869396903890

Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15421
Deposited On:30 May 2012 08:12
Last Modified:22 Aug 2018 09:14

Origin of downloads

Repository Staff Only: item control page